# SDR SWAA2020082009655

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 50,470 hours, 29,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING LOWER EMER EXIT LIGHT LENS DIRECTIONAL ARROW POINTING WRONG DIRECTION / R&R'D L/H OVERWING EMER EXIT LT LENS REF AMM 33-51-01
